Open Access
September, 1956 Remarks on Some Nonparametric Estimates of a Density Function
Murray Rosenblatt
Ann. Math. Statist. 27(3): 832-837 (September, 1956). DOI: 10.1214/aoms/1177728190


This note discusses some aspects of the estimation of the density function of a univariate probability distribution. All estimates of the density function satisfying relatively mild conditions are shown to be biased. The asymptotic mean square error of a particular class of estimates is evaluated.


Download Citation

Murray Rosenblatt. "Remarks on Some Nonparametric Estimates of a Density Function." Ann. Math. Statist. 27 (3) 832 - 837, September, 1956.


Published: September, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0073.14602
MathSciNet: MR79873
Digital Object Identifier: 10.1214/aoms/1177728190

Rights: Copyright © 1956 Institute of Mathematical Statistics

Vol.27 • No. 3 • September, 1956
Back to Top